Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 536280, 7 pages
Research Article

Taylor’s Expansion for Composite Functions

1Nhatrang Educational College, 01 Nguyen Chanh Street, Nhatrang City, Vietnam
2Department of Mathematics, University of Architecture of HoChiMinh City, 196 Pasteur Street, District 3, HoChiMinh City, Vietnam

Received 4 August 2013; Accepted 28 August 2013

Academic Editors: A. Agouzal and J.-S. Chen

Copyright © 2013 Le Thi Phuong Ngoc and Nguyen Anh Triet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Thi Phuong Ngoc and Nguyen Anh Triet, “Taylor’s Expansion for Composite Functions,” The Scientific World Journal, vol. 2013, Article ID 536280, 7 pages, 2013. doi:10.1155/2013/536280